# SDR SWAA2014092632326

- Difficulty date: September 23, 2014
- Submitted: September 26, 2014
- Operation: Air carrier
- Aircraft: N383SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26589
- Aircraft time: 65,408 hours, 53,587 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 6555583
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD FLAP OTBD TRACK FAIRING INBD SIDE DELAMINATED.  REPAIRED FAIRING IAW SRM.
